# SDR HNAA2012080300892

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,719 hours, 65,164 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 222-270 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S IS CORRODED AT BS 222,252 AND 270.  CUT AND SPLICE STRINGER 31S IAW RD8-53-24-99 AND EO8-53-12-0308.
